# SDR 97ZZZX4947

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier
- Part number: 244677
- Condition: Broken
- Location: Brake Nr 4
- Part time: 2,085 hours
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF BRAKE ASSEMBLY, NR 3 CARRIER AND LINING WERE FOUND BROKEN IN HALF.  CARRIER LINING WAS A NEW PART INSTALLED AT LAST OVERHAUL.  BRAKE POSITION NR 4, EMB120.  BRAKE HOUSING STAMPED WITH INCORRECT TORQUE VALUE.  THERE HAVE BEEN NUMEROUS FAILURES OF THIS PART NUMBERED BRAKE.
